# SDR CALA2014063000854

- Difficulty date: June 29, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N11206
- Make and model: Boeing 737824
- Aircraft serial: 30578
- Aircraft time: 46,121 hours, 16,292 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DVI & HFEC, FOUND CRACK ON CTR WING BOX REAR SPAR VERTICAL PRESS WEB ALONG THE VERTICAL PRESS DECK AT RBL 42.000 & WL 204.000 DOT 012.  INSTALLED CTR WING BOX REAR SPAR VERTICAL PRESS WEB REPAIR IAW SRM 57-10-10 FG 204.  SEE STEPS BELOW THIS REPAIR IS A CATEGORY B & INSPECTION THRESHOLD IS 56.000 FLIGHT CYCLES AFTER REPAIR INSTALLATION INSPECTION METHOD HIGH FREQUENCY EDDY CONNECT.
